# SDR UALA2013051303313

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 40,493 hours, 17,304 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE INDICATION INOPERATIVE ON DOOR OXYGEN SYS ECAM PAGE.  SLIDE INDICATION SHOWED ARM AT THE GATE.  IAW CREW DOOR 2L SLIDE ARMED INDICATION OUT IN CRUISE AND REARMED ITSELF ON DESCENT THRU 15,000 MSL.  CABIN PRESS DELTA 4.8 PSI CABIN ALT 3100' -ADJUSTED DOOR 2L AFT ECS SLIDE ARM HANDLE PROXIMITY SWITCH 7-WN-1 IAW AMM 52-71-00-820-002-A-01.
